MAUDE Adverse Event Report: CIRCA SCIENTIFIC, INC. MATRIX12 M ESOPHAGEAL TEMPERATURE PROBE

CIRCA SCIENTIFIC, INC. MATRIX12 M ESOPHAGEAL TEMPERATURE PROBE
Model Number CS-31EP
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Minimal bleeding may have resulted from the tip separating leading to a sharp edge.No reason for tip separation could be concluded based on evidence of adhesive at the bond location, a review of testing per the dhr, and pull testing of similar product.
 
Event or Problem Description
Upon removal, there was blood, and the probe tip was missing.Additionally, the same probe reached a high temperature on one of the channels before the temperature bar disappeared.The same issue occurred with a second sensor.

Brand Name
MATRIX12 M ESOPHAGEAL TEMPERATURE PROBE
Common Device Name
ESOPHAGEAL TEMPERATURE PROBE
Manufacturer (Section D)
CIRCA SCIENTIFIC, INC.
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer (Section G)
CIRCA SCIENTIFIC, INC.
14 inverness drive east
suite h-136
englewood CO 80112
Manufacturer Contact
fred piazza
14 inverness drive east
suite h-136
englewood, CO 80112
3039518767
MDR Report Key22905560
Report Number3009437315-2025-00004
Device Sequence Number21104498
Product Code FLL
UDI-Device Identifier10851498007135
UDI-Public10851498007135
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K222311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-31EP
Device Lot Number14661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown